Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Boundary Hölder and $L^p$ estimates for local solutions of the tangential Cauchy-Riemann equation

Authors: Christine Laurent-Thiébaut and Mei-Chi Shaw
Journal: Trans. Amer. Math. Soc. 357 (2005), 151-177
MSC (1991): Primary 32F20, 32F10, 32F40
Published electronically: July 22, 2004
MathSciNet review: 2098090
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the local solvability of the tangential Cauchy-Riemann equation on an open neighborhood $\omega$ of a point $z_0\in M$ when $M$ is a generic $q$-concave $CR$ manifold of real codimension $k$ in $\mathbb{C} ^n$, where $1\le k\le n-1$. Our method is to first derive a homotopy formula for $\overline\partial_b$ in $\omega$ when $\omega$ is the intersection of $M$ with a strongly pseudoconvex domain. The homotopy formula gives a local solution operator for any $\overline\partial_b$-closed form on $\omega$ without shrinking. We obtain Hölder and $L^p$ estimates up to the boundary for the solution operator.

RÉSUMÉ. Nous étudions la résolubilité locale de l'opérateur de Cauchy- Riemann tangentiel sur un voisinage $\omega$ d'un point $z_0$d'une sous-variété $CR$ générique $q$-concave $M$ de codimension quelconque de $\mathbb C^n$. Nous construisons une formule d'homotopie pour le $\overline\partial_b$ sur $\omega$, lorsque $\omega$ est l'intersection de $M$ et d'un domaine strictement pseudoconvexe. Nous obtenons ainsi un opérateur de résolution pour toute forme $\overline\partial_b$-fermée sur $\omega$. Nous en déduisons des estimations $L^p$ et des estimations hölderiennes jusqu'au bord pour la solution de l'équation de Cauchy-Riemann tangentielle sur $\omega$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 32F20, 32F10, 32F40

Retrieve articles in all journals with MSC (1991): 32F20, 32F10, 32F40

Additional Information

Christine Laurent-Thiébaut
Affiliation: Université de Grenoble, Institut Fourier, UMR 5582 CNRS/UJF, BP 74, 38402 St Martin d’Hères Cedex, France

Mei-Chi Shaw
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556

PII: S 0002-9947(04)03677-3
Keywords: CR manifolds, H\"older estimates, $L^p$-estimates, tangential Cauchy Riemann equation
Received by editor(s): May 28, 2003
Published electronically: July 22, 2004
Additional Notes: The second author was supported by NSF grant DMS01-00492
Article copyright: © Copyright 2004 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia